Advances in Theoretical and Mathematical Physics

Volume 17 (2013)

Number 6

Berglund-Hübsch-Krawitz mirrors via Shioda maps

Pages: 1425 – 1449

DOI: http://dx.doi.org/10.4310/ATMP.2013.v17.n6.a8

Author

Tyler L. Kelly (Department of Mathematics, University of Pennsylvania, Philadelphia, Penn., U.S.A.)

Abstract

We prove the birationality of multiple Berglund-Hübsch-Krawitz (BHK) mirrors by using Shioda maps. We do this by creating a birational picture of the BHK correspondence in general. We give an explicit quotient of a Fermat variety to which the mirrors are birational.

Full Text (PDF format)